# SDR CA131017007

- Difficulty date: October 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 6,113 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765362
- Condition: Cracked
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL SERVO LT AFT MOUNTING HOLE WAS FOUND TO BE CRACKED DURING ACFT 100 HR INSPECTION.  FUEL SERVO REPAIRED AT O/H FACILITY AND REINSTALLED.
